# SDR AALA2019112089005

- Difficulty date: November 17, 2019
- Submitted: November 20, 2019
- Operation: Air carrier
- Aircraft: N753US
- Make and model: Airbus A319-112
- Aircraft serial: 1326
- Aircraft time: 45,889 hours, 32,648 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT RIGHT HAND DOOR ASSIST BOTTLE REQUIRED SERVICING. MAINTENANCE SERVICED DOOR ASSIST BOTTLE TO PROPER PRESSURE PER AMM 52-10-00.
